# SDR SB06026

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Seat Row 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT ROW 11 INOPERATIVE.  MAINTENANCE INSTALLED A SERVICEABLE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
